# SDR AC2A2009031081018

- Difficulty date: March 10, 2009
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 7,709 hours
- Engine: Allsn 250C40B
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDED AT 0945 WHEN THE 1 M/ECU 2 LIGHT ILLUMINATED IN FLIGHT. MX CAME OUT TO THE ACFT & CLEARED THE FAULT WITH COMPUTER. TOOK OFF AT 1025 AND 5 MINUTES INTO THE FLIGHT THE M/ECU 2 LIGHT ILLUMINATED & THEN IT  ILLUMINATED WITH THE 1 M/ECU 2. TURNED AROUND, BACK TO DEPARTURE AND NOTIFIED MX AND SHUTDOWN.
